# SDR SWAA2018071923606

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 63,327 hours, 37,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVER WING EXIT LIGHT INOP.  RELAMPED PER MM.
